Osaka Journal of Mathematics

Asymptotic solutions and exact solutions for exceptional cases of some characteristic Cauchy problems

Takeshi Mandai

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 35, Number 2 (1998), 381-396.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200788074

Mathematical Reviews number (MathSciNet)
MR1648914

Zentralblatt MATH identifier
0934.35028

Subjects
Primary: 35A20: Analytic methods, singularities
Secondary: 35C10: Series solutions 35C20: Asymptotic expansions

Citation

Mandai, Takeshi. Asymptotic solutions and exact solutions for exceptional cases of some characteristic Cauchy problems. Osaka J. Math. 35 (1998), no. 2, 381--396. https://projecteuclid.org/euclid.ojm/1200788074


Export citation